# SDR AALA20110421TUL01

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 48,252 hours, 16,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBOARD TRAILING EDGE FOUND DELAMINATION ON TOP SKIN WEDGE APPROXIMATELY 29 INCHES FROM INBOARD END AND 27 INCHES AFT OF LEADING EDGE OF FLAP.  REMOVED DELAMINATED AREA OF UPPER SKIN ON AFT WEDGE AND INSTALLED A PERMANENT REPAIR USING HOT-BONDED PRE-PREG FIBERGLASS PER SRM 57-53-01-2R FIGURE 201 AND SRM 51-70-07-0G.
